Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Recurrent boils, turning black. Taken antibiotics. Have stomach pain

I have been getting boils for over 11 months now I don t have insurance but seen went to the energy room twice to have them lance one was so bad the skin on it was turning black I ve also been to the Dr too and they keep giving me different types of antibiotics also been having very bad stomach pains this past monthcould I have some kind of advice
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi there,
I can understand your concerns it must be very bothersome.
For a patient having Recurrent boils its good to have a full blood count and a blood sugar levels done because its common in Diabetes.
If you are having problems or sensitivities to a certain anti biotic then it can be changed to another family,but you need to take anti biotics.
I hope this answer will help you.
Thanks very much and best of luck.
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor